Singular sets of separately analytic functions

Volume 56 / 1992

Zbigniew Błocki Annales Polonici Mathematici 56 (1992), 219-225 DOI: 10.4064/ap-56-2-219-225

Abstract

We complete the characterization of singular sets of separately analytic functions. In the case of functions of two variables this was earlier done by J. Saint Raymond and J. Siciak.

Authors

  • Zbigniew Błocki

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image